# SDR USAA20090727SB124

- Difficulty date: July 23, 2009
- Submitted: July 27, 2009
- Operation: Air carrier
- Aircraft: N449US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24893
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - MAINTENANCE REPORTED THE FLOOR LEVEL LIGHTS AT SEAT ROWS 20 THROUGH 25 INOPERATIVE.  MAINTENANCE RESEATED CONNECTOR D3122 ON AFT LEFT BATTERY PACK AND THEN REPLACED AFT CABIN BATTERY CHARGER.  ALL LIGHTS OPERATIONALLY CHECK GOOD.
